# SDR DALA2025043003313

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 55,888 hours, 40,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD CEILING EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 24-28. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY ASSEMBLY B5-231 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7173431)
